Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Our daughter has been taking Ibuprophen for a couple of

Our daughter has been taking
Ibuprophen for a couple of days for the pain of having all four wisdom teeth removed. This evening the complexion on her face turned reddish? Is this a minor side effect of the ibuprophen? Should she switch to another pain reliever?
Mon, 28 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Some years ago, I had knee replacement surgery. It has been well and efficient until this past year. Now I am having pain and swelling. Ibuprophen each morning seems give me adequate relief for my brisk morning walk. Now I hear that continual taking of Ibu is harmful to my body. Is there an orthopedist in the house? Please advise. Thanks. Nina Cooley

doctor1 MD

I am having a bad taste in my mouth with occasional dryness. Can affect taste of foods. Just started to have sensitive teeth a day or two ago. The other two symptoms have come and gone over the last couple of months. I am taking 600mg of ibuprophen 3x day, and have had cortisone shots in my right knee a few times in that period.

doctor1 MD

Hi! I took 600 my ibuprophen around 9:30 due to pain from a swelling. I have been fighting a cold for the past few days and taking Mucinex D to relieve congestion. I haven had any since this morning. I would like to take one Mucinex D tablet now so I can get some sleep. Would it be safe to do so?

Loading Online Doctors....